By Topic

Absolute stability criteria for multiple slope-restricted monotonic nonlinearities

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
W. M. Haddad ; Sch. of Aerosp. Eng., Georgia Inst. of Technol., Atlanta, GA, USA ; V. Kapila

Absolute stability criteria such as the classical Popov criterion guarantee stability for a class of sector-bounded nonlinearities. Although the sector restriction bounds the admissible class of the nonlinearities, the local slope of the nonlinearity may be arbitrarily large. In this paper the authors derive absolute stability criteria for multiple slope-restricted time-invariant monotonic nonlinearities. Like the Popov criterion, in the single-input/single-output case the authors' results provide a simple graphical interpretation involving a straight line in a modified Popov plane

Published in:

IEEE Transactions on Automatic Control  (Volume:40 ,  Issue: 2 )